Abstract and Applied Analysis

Top downloads over the last seven days

Bregman distances, totally convex functions, and a method for solving operator equations in Banach spacesDan Butnariu and Elena ResmeritaVolume 2006 (2006)
Common fixed points of one-parameter nonexpansive semigroups in strictly convex Banach spacesTomonari SuzukiVolume 2006 (2006)
Model Predictive Control of Piecewise Affine System with Constrained Input and Time DelayZhilin Liu, Lutao Liu, Jun Zhang, and Xin YuanVolume 2013, Special Issue (2013)
Nonexistence results of solutions to systems of semilinear differential inequalities on the Heisenberg groupAbdallah El Hamidi and Mokhtar KiraneVolume 2004, Number 2 (2004)
Fixed Points of $G$ -Type Quasi-Contractions on GraphsR. H. Haghi, Sh. Rezapour, and N. ShahzadVolume 2013, Special Issue (2013)
  • ISSN: 1085-3375 (print), 1687-0409 (electronic)
  • Publisher: Hindawi Publishing Corporation
  • Discipline(s): Applied Mathematics, Mathematics
  • Full text available in Euclid: 1996 --
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/aaa